# SDR SIMA201008303

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 13,812 hours, 12,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Part number: 14590016035
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT 3376 THE SERVICE DOOR WAS DIFFICULT / IMPOSSIBLE TO CLOSE, THE AIRCRAFT WAS REMOVED FROM SERVICE. FOUND BUSHINGS ON SUPPORT ASSEMBLY AND ACTUATION ROD WORN.  REPLACED AND ADJUSTED BUSHINGS ON SUPPORT ASSEMBLY AND ACTUATION ROD.  THE SERVICE DOOR FUNCTIONS NORMALLY AT THIS TIME IAW EMB 145 AMM 52-43-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
